Getting steroid side effects during POST CYCLE

  1. New Member
    ArnoldIsMyIdol's Avatar
    Join Date
    Apr 2006
    Posts
    364
    Rep Power
    288
    Level
    16
    Lv. Percent
    97.93%

    Getting steroid side effects during POST CYCLE


    My giraffe stopped his 8 week superdrol cycle 2 weeks ago. This last week he is noticing some sides...raging libido, bad breakouts, irritability. What is this, a post cycle testosterone surge?

  2. Professional Member
    ozarkaBRAND's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    May 2007
    Posts
    4,278
    Rep Power
    5604
    Level
    46
    Lv. Percent
    99.32%
    Achievements Activity ProPosting Pro

    8 weeks.. was that a pulse?
  3. New Member
    ArnoldIsMyIdol's Avatar
    Join Date
    Apr 2006
    Posts
    364
    Rep Power
    288
    Level
    16
    Lv. Percent
    97.93%

    Yeah it was a pulse. I've never made it past 3 weeks taking it everyday.
    •   
       

  4. Professional Member
    ozarkaBRAND's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    May 2007
    Posts
    4,278
    Rep Power
    5604
    Level
    46
    Lv. Percent
    99.32%
    Achievements Activity ProPosting Pro

    ok.. just makin' sure. Anyway, what are you doin pct wise?
  5. New Member
    ArnoldIsMyIdol's Avatar
    Join Date
    Apr 2006
    Posts
    364
    Rep Power
    288
    Level
    16
    Lv. Percent
    97.93%

    taking milk thistle, eating lots of protein, tamoxifen the first week off, loading creatine. strength gains have not slowed down.
  6. Senior Member
    LilPsychotic's Avatar
    Join Date
    Jul 2007
    Age
    33
    Posts
    1,606
    Rep Power
    904
    Level
    29
    Lv. Percent
    91.13%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by ArnoldIsMyIdol View Post
    My giraffe stopped his 8 week superdrol cycle 2 weeks ago. This last week he is noticing some sides...raging libido, bad breakouts, irritability. What is this, a post cycle testosterone surge?
    It could be. Well, at least this is my theory. I feel that the use of SERMS during post cycle may have this effect. I'm trying to study this phenomenon currently. Do you have any bloodwork to get an idea of how shutdown you were? Be on the lookout for rebound gyno within the next couple weeks, and thanks for posting. I know this post sounds quite random, but I'm trying to gather info to possibly come up with a better, more comprehensive post cycle therapy protocol with the use of SERMs and AIs. Especially on pulse cycles.
  

  
 

Similar Forum Threads

  1. getting weird side effects???
    By biggs85 in forum Cycle Info
    Replies: 0
    Last Post: 11-12-2012, 02:00 AM
  2. Liver support during/post cycle???
    By jollyroger84 in forum Cycle Info
    Replies: 3
    Last Post: 07-15-2010, 10:12 PM
  3. Replies: 0
    Last Post: 03-23-2005, 07:44 AM
  4. Steroid Side Effects And How To Avoid Them (Part 1 & 2)
    By YellowJacket in forum Anabolics
    Replies: 1
    Last Post: 02-05-2003, 01:34 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in